# SDR UPS05445390

- Difficulty date: August 21, 2005
- Submitted: September 12, 2005
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 86,711 hours, 16,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 65B072012
- Condition: Corroded
- Location: Bs 545
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX LOWER FUSELAGE EXTERNAL SKIN SURFACE FWD LAVATORY SERVICE PAN FWD ATT PLATE FOUND CORRODED AT LT STA 545 STR 46L TO STR 47L.  CORROSION BLEND OUT THROUGH WHOLE THICKNESS .5 X 1 INCH.  FX BS 540 BETWEEN STR 46L TO STR 47L LAV SVC PAN ATTACHED BEAM STRAP REPAIRED AS PER HX RS R-53-21-35363 & ENGINEERING FILE NUMBER : 747-53-20283.  FOLLOW THE INSP INTERVAL AS PER SRM 53-30-03 FIG 1 TABLE IV USING EXTERNAL LFEC INSP METHOD.
